I started taking Gemfibrozil about 3 day ago with no issues. Last night I took it after dinner, had 2 cups of coffee and had stomach pains and vomiting for about 2 hours. Is coffee and Gemfibrozil an issue when mixed together?
Hey Mr. Dan,
I doubt that it was the coffee. Though I must share that Gemfibrozil is generally taken a half hour before the morning and the evening meal, not after the meal. Gastrointestinal upset is a common side effect, if it continues please seek the advice of your doctor. I would double check the intructions for taking this medication.
- Gemfibrozil Information for Consumers
- Gemfibrozil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gemfibrozil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2010 • 2 answers
Posted 27 Sep 2011 • 1 answer
Posted 4 Nov 2012 • 1 answer
Posted 15 Nov 2014 • 1 answer
I just started taking gemfibrozil last night. I'm having back pain. Is this normal and how long does
Posted 25 Aug 2017 • 0 answers